| Model Number |
2-5-CE |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Extraskeletal ossification (1428)
| Date of Event |
01/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no product returned and there was no product problem identified.The device remains in-situ with no reported plans to remove or revise.A definitive cause of the reported ossification cannot be determined.Label review: ".There is a risk of heterotopic ossification associated with artificial cervical discs which could lead to reduced cervical motion or fusion at either the treated level(s) or adjacent levels." if additional information becomes available, a supplemental report will be filed.
Event or Problem Description
Via clinical study, it was reported that the patient experienced heterotopic ossification at the c6/7 index level of a simplify implant.No current treatment is being performed for the heterotopic ossification and there is no reported plan to remove or revise the simplify implant.No additional information is available.